# SDR CALA2025070906380

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1011
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, LT SIDE, LOWER FRAME STA 1 400, HAS DENT. ESFR COMPLETED.  REPAIRED LOWER FRAME STA 1400 LH SIDE IAW B757-300 EA#757-5360-1 3-A3955 AND EC/RA# 5360-01985. MAJOR REPAIR.
